# SDR SIMA201101804

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 14,778 hours, 12,969 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 14532234401
- Part serial: SA1920
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE REAR ELECTRONICS DOOR CRACKED UNDER HINGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED REAR ELECTRONICS DOOR IAW EO EM-53MR274.  THE AIRCRAFT WAS RETURNED TO SERVICE.
